MathSciNet Relay Station
MathSciNet bibliographic data
MR2160829 43A35 (20F65 43A07 46L80)
Guentner, Erik; Kaminker, Jerome Exactness and uniform embeddability of discrete groups. J. London Math. Soc. (2) 70 (2004), no. 3, 703–718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement